Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Automorphisms of $p$–compact groups and their root data

Kasper K S Andersen and Jesper Grodal

Geometry & Topology 12 (2008) 1427–1460
Bibliography
1 K K S Andersen, The normalizer splitting conjecture for $p$–compact groups, from: "Algebraic Topology. Proceedings of the 4th Conference held in Kazimierz Dolny, June 12–19, 1997" (editors W Dwyer, S Jackowski), Fund. Math. 161 (1999) 1 MR1713198
2 K K S Andersen, J Grodal, The classification of $2$–compact groups arXiv:math.AT/0611437
3 K K S Andersen, J Grodal, J M Møller, A Viruel, The classification of $p$–compact groups for $p$ odd, Ann. of Math. $(2)$ 167 (2008) 95 MR2373153
4 T Bauer, N Kitchloo, D Notbohm, E K Pedersen, Finite loop spaces are manifolds, Acta Math. 192 (2004) 5 MR2079597
5 G W Bell, On the cohomology of the finite special linear groups. I, II, J. Algebra 54 (1978) 216, 239 MR511463
6 D Benson, Modular representation theory: new trends and methods, Lecture Notes in Math. 1081, Springer (1984) MR765858
7 A Borel, Linear algebraic groups, Graduate Texts in Math. 126, Springer (1991) MR1102012
8 N Bourbaki, Éléments de mathématique: groupes et algèbres de Lie. Chapitre 9. Groupes de Lie réels compacts, Masson (1982) 138 MR682756
9 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
10 C Broto, J M Møller, Chevalley $p$–local finite groups, Algebr. Geom. Topol. 7 (2007) 1809 MR2366180
11 K S Brown, Cohomology of groups, Graduate Texts in Math. 87, Springer (1994) MR1324339
12 A Clark, J Ewing, The realization of polynomial algebras as cohomology rings, Pacific J. Math. 50 (1974) 425 MR0367979
13 M Curtis, A Wiederhold, B Williams, Normalizers of maximal tori, from: "Localization in group theory and homotopy theory, and related topics (Sympos., Battelle Seattle Res. Center, Seattle, Wash., 1974)", Lecture Notes in Math. 418, Springer (1974) 31 MR0376956
14 W G Dwyer, Lie groups and $p$–compact groups, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)" (1998) 433 MR1648093
15 W G Dwyer, H R Miller, C W Wilkerson, The homotopic uniqueness of $BS^3$, from: "Algebraic topology, Barcelona, 1986", Lecture Notes in Math. 1298, Springer (1987) 90 MR928825
16 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. $(2)$ 139 (1994) 395 MR1274096
17 W G Dwyer, C W Wilkerson, The center of a $p$–compact group, from: "The Čech centennial (Boston, 1993)", Contemp. Math. 181, Amer. Math. Soc. (1995) 119 MR1320990
18 W G Dwyer, C W Wilkerson, Product splittings for $p$–compact groups, Fund. Math. 147 (1995) 279 MR1348723
19 W G Dwyer, C W Wilkerson, Normalizers of tori, Geom. Topol. 9 (2005) 1337 MR2174268
20 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Math. 174, Birkhäuser Verlag (1999) MR1711612
21 J F Hämmerli, The outer automorphism group of normalizers of maximal tori in connected compact Lie groups, J. Lie Theory 12 (2002) 357 MR1923772
22 J F Hämmerli, M Matthey, U Suter, Automorphisms of normalizers of maximal tori and first cohomology of Weyl groups, J. Lie Theory 14 (2004) 583 MR2066874
23 J E Humphreys, Linear algebraic groups, Graduate Texts in Math. 21, Springer (1975) MR0396773
24 J E Humphreys, Introduction to Lie algebras and representation theory, Graduate Texts in Math. 9, Springer (1978) MR499562
25 J E Humphreys, Reflection groups and Coxeter groups, Cambridge Studies in Advanced Math. 29, Cambridge University Press (1990) MR1066460
26 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of $BG$ via $G$–actions. II, Ann. of Math. $(2)$ 135 (1992) 227 MR1154593
27 S Jackowski, J McClure, B Oliver, Self-homotopy equivalences of classifying spaces of compact connected Lie groups, Fund. Math. 147 (1995) 99 MR1341725
28 W Jones, B Parshall, On the $1$–cohomology of finite groups of Lie type, from: "Proceedings of the Conference on Finite Groups (Univ. Utah, Park City, Utah, 1975)", Academic Press (1976) 313 MR0404470
29 M Matthey, Normalizers of maximal tori and cohomology of Weyl groups, preprint (2002)
30 D Notbohm, On the “classifying space” functor for compact Lie groups, J. London Math. Soc. $(2)$ 52 (1995) 185 MR1345725
31 A Osse, $\lambda$–structures and representation rings of compact connected Lie groups, J. Pure Appl. Algebra 121 (1997) 69 MR1471125
32 C H Sah, Cohomology of split group extensions, J. Algebra 29 (1974) 255 MR0393273
33 J de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956) 41 MR0094408
34 T A Springer, Linear algebraic groups, Progress in Math. 9, Birkhäuser (1998) MR1642713
35 J Tits, Normalisateurs de tores. I. Groupes de Coxeter étendus, J. Algebra 4 (1966) 96 MR0206117